Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 16 de abril de 2024
  

On invariant elements for positive operators.

Título inglés On invariant elements for positive operators.
Título español Sobre los elementos invariantes para operadores positivos.
Autor/es Zaharopol, R.
Organización Dep. Math. Sci. Binghamton Univ., Binghamton (New York), Estados Unidos
Revista 0214-3577
Publicación 1997, 10 (1): 85-106, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In the paper we study the existence of nonzero positive invariant elements for positive operators in Riesz spaces. The class of Riesz spaces for which the results are valid is large enough to contain all the Banach lattices with order continuous norms. All the results obtained in earlier works deal with positive operators in KB-spaces and in many of them the approach is based upon the use of Banach limits. The methods created for KB-spaces cannot be extended to our more general setting; that is why our approach is different. We do not use Banach limits and the invariant elements we come up with are much easier to describe than the ones constructed involving Banach limits.
Clasificación UNESCO 120201
Palabras clave español Espacio topológico compacto ; Retículo de Banach ; Operadores lineales ; Invariantes
Código MathReviews MR1452565
Código Z-Math Zbl 0892.47036
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es